Poisoning with hepatotropic poisons
- Symptoms of Poisoning with hepatotropic poisons
- Reasons of Poisoning with hepatotropic poisons
- Treatment of Poisoning with hepatotropic poisons
The defeat of bodies and systems of bodies arising at external influence of hepatotropic poisons (a death angel, chemical drugs, etc.)
Symptoms of Poisoning with hepatotropic poisons:
Idiosyncratic hepatotoxins can cause reactions of hypersensitivity or a metabolic idiosyncrasy.
Reactions of hypersensitivity develop after the sensitization period (1-5 weeks) and are shown by injury of a liver at repeated influence of this substance. Fever, rash and an eosinophilia are characteristic of these states. A typical histologic sign is eosinophilic or granulematozny infiltration. Similar reaction is caused by such medicinal substances as streptocides, nitrofurans, p-aminosalicylic acid, Phenytoinum and a halothane.
The metabolic idiosyncrasy at predisposed persons results from the broken clearance of medicinal substances (an isoniazid, Methyldopa and, perhaps, a halothane) or too bystry formation of their gepatotoksichny metabolites.
Reasons of Poisoning with hepatotropic poisons:
Hepatotropic poisons have or the direct damaging effect on liver cells (tetrachloride carbon, phosphorus) or mediated (tetracycline, a methotrexate, 6 Mercaptopurinum, acetaminophen, poison of a death angel - Amanitaphalloides and the alkylated anabolic steroids), changing metabolic processes in hepatocytes or breaking biliary secretion.
Oral contraceptives can cause moderate changes of activity of liver enzymes, but cholestatic jaundice arises at the same time extremely seldom. Reception of oral contraceptives can lead to adenomas of a liver and Badda-Kiari's syndrome.
The means capable to cause chronic hepatitis or cirrhosis should be applied with care or to avoid their appointment at chronic diseases of a liver. Means, are more often than others the causing chronic hepatitis and cirrhosis:
Treatment of Poisoning with hepatotropic poisons:
Treatment of poisonings with hepatotropic poisons consists in removal from an organism of toxic and purpose of symptomatic therapy. It is necessary to remove poison from digestive tract, using a gastric lavage or laxatives. Except for poisonings with acetaminophen and a methotrexate of any specific therapy at these states it is not carried out.